# SDR ASAA1058048

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,264 hours, 1,558 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Packing
- Part number: M832481226
- Condition: Torn
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL CAP PACKING IS TORN.  REPLACED NR 1 ENG OIL CAP PACKING PER AMM 79 11 01.
